# SDR REXA2016111402218

- Difficulty date: November 14, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N8960A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7960
- Aircraft time: 25,258 hours, 22,776 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Ruptured
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO O2 MASK HARNESS RUPTURED DURING TESTING. REMOVED AND REPLACED FO'S OXYGEN MASK IAW AMM 35-11-12. OPS CHECK GOOD.
